RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 3, Pages 529–532 (Mi dan39161)  

MATHEMATICS

Classes of functions on a hypersphere admitting an application of the Laplace operator

Arif S. Dzhafarov

S. M. Kirov Azerbaidzhan State University

Full text: PDF file (503 kB)

Bibliographic databases:
UDC: 517.512.6
Presented: С. М. Никольский
Received: 14.02.1975

Citation: Arif S. Dzhafarov, “Classes of functions on a hypersphere admitting an application of the Laplace operator”, Dokl. Akad. Nauk SSSR, 223:3 (1975), 529–532

Citation in format AMSBIB
\Bibitem{Dzh75}
\by Arif~S.~Dzhafarov
\paper Classes of functions on a hypersphere admitting an application of the Laplace operator
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 3
\pages 529--532
\mathnet{http://mi.mathnet.ru/dan39161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0393960}
\zmath{https://zbmath.org/?q=an:0342.47026}


Linking options:
  • http://mi.mathnet.ru/eng/dan39161
  • http://mi.mathnet.ru/eng/dan/v223/i3/p529

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020